Pacific Journal of Mathematics

Weak orthogonality.

Anatole Beck and Peter Warren

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 1-11.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968412

Mathematical Reviews number (MathSciNet)
MR0306884

Zentralblatt MATH identifier
0243.46044

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Beck, Anatole; Warren, Peter. Weak orthogonality. Pacific J. Math. 41 (1972), no. 1, 1--11. https://projecteuclid.org/euclid.pjm/1102968412


Export citation

References

  • [1] E. Hille and R. S. Phillips, Functionalanalysis and semi-groups, Amer. Math. Soc. Colloquium Publications 31, (1957).